# SDR SWAA115610

- Difficulty date: August 3, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 18,067 hours, 10,651 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594510
- Part serial: GRTA1768C
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN/DECLARED EMERGENCY.  ON TAKEOFF FROM SEA, NR 2 ENGINE OIL GULPING EVENT.  OIL QTY RETURNED TO 15 PERCENT MAX THEN DROPPED TO 0 PRESSURE, CONTINUED EN ROUTE OIL PRESSURE SLOWLY DROPPED TO 13 PSI, SHUT DOWN NR 2 ENGINE.  REMOVED AND REPLACED NR 2 ENGINE STARTER PER MT.
